A 22-year-old female asked:
How do i stop my eyebrow hair loss? it was caused by using retinol cream which i stopped immediately after. only my eyebrows have been falling for four months now. is this telogen effluvium? am i deficient in any vitamins? any thyroid or iron issues?
2 doctor answers • 2 doctors weighed in
Dr. Alan Menteranswered
Dermatology 57 years experience
Highly unlikely Telogen Effluvium, Thyroid etc. Likely an irritant reaction only,possibly Retin A related. Be very gentle with your eyebrows now and hopefully they will regrow normally over the next 6 months
Answered Aug 07, 2021
Dr. George Yanikanswered
Ophthalmology 34 years experience
try topical latisse it does work
Answered Aug 09, 2021
Last updated Aug 9, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.